August, 2020 – Mississauga, ON – Join us for an energizing and immersive 3-hour virtual experience, where you will choose your own course of workshops with industry experts, attend engaging talks, and network with other Canadian healthcare influencers.

Already have a voucher code?

REGISTER NOW

Not on the list?

Ask Us
CAN Health Network

About the AGM

Join us for an energizing and immersive 3-hour virtual experience, where you will choose your own course of workshops with industry experts, attend engaging talks, and network with other Canadian healthcare influencers.

Through meeting and journeying with a group of nearly 200 leaders in the Canadian healthcare industry, our AGM event aims to motivate, align, and deepen our connections with each other to help us succeed in empowering Canadian innovators to lead the global MedTech industry.

Topics & Event Program:

AGM Agenda at-a-glance:

Time Duration Title
12:40 – 12:50 10 min Tech Help Desk
12:50 – 1:00 10 min Coffee Chat
1:00 – 1:20 20 min Welcome & Kick off
1:20 – 2:05 45 min Keynote + Inspiration
2:05 – 2:10 5 min Next Steps for the Day
2:10 – 3:10 60 min Breakout Sessions
3:10 – 3:20 10 min Break
3:20 – 3:30 10 min Welcome back recap
3:30 – 3:40 10 min Coffee Chat
3:40 – 3:50 10 min Coffee Chat
3:50 – 4:00 10 min Future of CAN Health

You will have the opportunity to participate in one of the sessions below led by industry experts.

Each session will be led by an EDGE decision-maker and Deloitte Subject Matter Expert, and Deloitte Facilitator as needed:

Visualizing Success: Breaking Through Barriers to Scale Technology

  • Financing your growth – What creative avenues and sources of funding are EDGEs accessing to provide the needed working capital for their work.(Format – Community Conversations)
  • Improving innovation performance – Why we should care about our performance on innovation and how to establish the right conditions for capturing innovation through procurement. (Format – Talk) 
  • Breaking through barriers – The 3 challenges your organization faces and Commercialization success stories from CAN Health Network. (Format – Workshop)

Beating Your Best Time: The Interlock of Health Care & Economy

  • Amplifying your network – Lessons learned in scaling successful and sustainable technology solutions that meet Canadian and global market needs. (Format – Community Conversations)
  • Accelerating impact through innovation – How to harness the power of a strong network to quickly scale a successful solution, drive entrepreneurship, and promote innovation. (Format – Talk
  • Spotting the disruptor – What are the ideal features of a high potential early-stage company to partner with in order to foster innovation and identifying hotspots in the Canadian market. (Format – Workshop)

Winning on Repeat: Putting Canada on the Global Map

  • Translating today’s decisions into economic growth – How supporting the growth of Canadian tech companies alter the path of the economy – What can we learn and leverage from companies who excelled globally to impact their local economy. (Format – Talk)
  • Making innovation a turnkey process – How organizations excel with innovation projects supporting Canadian commercialization. (Format – Workshop) 

CEO Work Stream

  • Modernization and monetization – A look at success stories and leading practices in the industry, followed by group conversations around innovating in each of these areas. (Format – Community Conversations).

Virtual AGM FAQs

This AGM will be hosted on Zoom! The week before the event, you will be given access to the meeting room.

You may also have the chance to experience using virtual collaboration tools during your self-selected work stream session – don’t worry, we will show you how it works!

We have partnered with Deloitte’s Greenhouse Experience Program to create an efficient, inclusive and engaging virtual AGM experience for participants. Your AGM day will feature a blend of inspirational speakers, self-selected breakout sessions where you will be able to learn and engage with industry experts, and opportunities to connect with colleagues across the network.

We will be utilizing Zoom’s breakout rooms functionality during many of the self-selected work stream sessions, which will allow us to connect you one-on-one, or in small groups to engage in discussion. We can move quickly from the main plenary to breakout sessions, and back!

We will also be connecting you for two “coffee chats” with other AGM participants based on areas of interest you highlighted during your registration. You will have access to printed materials to support these chats as part of your Experience Kit.

To ensure you have everything you need on AGM day, with your permission we will send an “experience kit” to your door in advance of October 1st. The kit will contain complimentary branded items and materials to support your participation during the event (e.g. work sheets for your self-selected work stream), along with snacks to keep you energized throughout the day as you race together!

  • A Virtual AGM Technology Checklist will be emailed help participants test their network bandwidth, Zoom audio and video, and experience the main collaboration tool.
  • Two one-hour drop-in tech office hours will be held a week before the AGM
  • Participants are encouraged to join the meeting 15 – 30 minutes early, meet hosts, check their audio and video, and gain access to the digital collaboration tools. For any last-minute tech issues, the tech support team will assist you in a breakout room.
  • A Deloitte team member will stay on the call and assist with the backstage control including onboarding late participants and ad-hoc tech support.

Join the Network and help us lead the new health care economy

JOIN THE NETWORK
VIEW OUR MEMBERS
QUICK LINKS
About US
Contact Us
Sign up for email